Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Jim Agler

    TitleResearcher
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-6818
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Agler J, McCarthy JE. Non-commutative holomorphic functions on operator domains. Eur J Math. 2015 Dec; 1(4):731-745. PMID: 26640757.
        View in: PubMed
      2. Agler J. Re: Psychiatric vocational rehabilitation: where are the customer's views? (Winter 2000, Psychiatric Rehabilitation Journal). Psychiatr Rehabil J. 2001; 24(3):203. PMID: 11315206.
        View in: PubMed